# SDR ABAX010461

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 38,150 hours, 34,210 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, THERE WAS A LOUD NOISE AND AIRFRAME VIBRATION AT SPEEDS ABOVE 280 KTS BETWEEN 15,000 TO 20,000 FEET.  NO LOUD NOISE OR VIBRATION DURING CRUISE OR DESCENT.  VISUALLY INSPECTED UPPER AND LOWER FUSELAGE AND ALL CONTROL SURFACES.  NO DEFECTS NOTED.  FOUND THE LEFT AFT NLG DOOR LEADING EDGE OUT OF TOLERANCE.  ADJUSTED IAW 767 AMM 32-22-04-4.  OPS CHECKED GOOD ON GEAR SWING.  FUNCTIONAL CHECK FLIGHT EVALUATION WAS SATISFACTORY.
